# SDR CALA2021060900824

- Difficulty date: June 9, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 115,911 hours, 17,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 213T14018
- Condition: Broken
- Location: Air Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

REF AIR RETURN FOR PRESSURIZATION: FOUND GROUND CONDITIONED AIR DUCT SEPARATED AT CLAMP WHERE GROUND AIR ATTACHES TO MAIN DISTRIBUTION DUCT. REF IPC 21-51-01-01 ITEM 335, 345. LABOR UPDATE ALSO FOUND CONDITIONED AIR CONNECTION BRACKET BROKEN, NGS DUCT 47-15-01-01 ITEM 120. SEE ATTACHED PICS. BROKEN REF IPC 47-11-06-01 ITEM 210 AND NGS DUCT DAMAGED REF IPC BROKEN REF IPC 47-11-06-01 ITEM 210 AND NGS DUCT DAMAGED REF IPC 47-15-01-01 ITEM 120. SEE ATTACHED PICS. ALSO FOUND CONDITIONED AIR CONNECTION BRACKET BROKEN, NGS DUCT REMOVED CONDITIONED AIR ADAPTER AND DUCT, REF IPC 21-51-01-01 ITEMS 434 AND 484. ALSO REMOVED NGS DUCT REF IPC 47-11-06-01 ITEM 210. REPLACED DAMAGED DUCT IPC REF 47-15-01-01 ITEM 120. DRILLED OUT DAMAGED BRACKET FOR CONDITIONED AIR ADAPTER. DAMAGED BRACKET REPLACED ON LOGPAGE 6441931 REF ECRA 2150-01569
